Topological Methods in Nonlinear Analysis

An example concerning equivariant deformations

Marek Izydorek and Antonio Vidal

Full-text: Open access

Abstract

We give an example of $Z_2$-space $X$ with a property that the identity map ${\rm id}_X:X\to X$ as well as its restriction to the fixed point set of the group action ${\rm id}^{Z_2}:X^{Z_2}\to X^{Z_2}$ are deformable to fixed point free maps whereas there is no fixed point free map in the equivariant homotopy class of the identity $[{\rm id}_X]_{Z_2}$.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 15, Number 1 (2000), 187-190.

Dates
First available in Project Euclid: 22 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1471873917

Mathematical Reviews number (MathSciNet)
MR1786261

Zentralblatt MATH identifier
0968.55006

Citation

Izydorek, Marek; Vidal, Antonio. An example concerning equivariant deformations. Topol. Methods Nonlinear Anal. 15 (2000), no. 1, 187--190. https://projecteuclid.org/euclid.tmna/1471873917


Export citation

References